Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Does inserting mirena coil cause bleeding

Premium Questions

doctor1 MD

I had the mirena coil fitted in December 2009 was fine until end of December 2010 and since then have had abdominal pain on left side and last number of week bleeding although like the brown red stuff ...

doctor1 MD

bleeding since two months . I am getting severe cramps and back ache since three years .I usually take ... and the other umbilical.I am in great confusion now .Please help me. One of my doctors advised me to have mirena ...

doctor1 MD

my fever did. Can Mirena cause this side effect? If so does it go away? I'm concerned and tired ...I got the Mirena IUD put in just over 2 weeks ago. I got the flu and had the all over body aches ...

doctor1 MD

Hi, I have a mirena IUD (11 months) and was placed on a five day dose of Flagyl to treat BV ... no abnormalities and IUD was positioned appropriately. Could the Flagyl be the cause of the missed period and brown ...

doctor1 MD

I have inserted mirena iud 3 months back...almost 3 months daily spoting happened to me...after 3months no spotted...but suddenlt i had stomache and bleeding continuously...pls guide me ...

Public Forum Discussions

doctor1 MD

Hi i had a merina coil fitted five weeks ago, three weeks ago it fell out i had light spotting since it had been fitted but two weeks after it came out i started to bleed alot then lost a blood clot ...

doctor1 MD

I got the mirena inserted a little over two months ago and have been bleeding ever since.. When it seems to lighten up to go away it appears the next day. I get really bad cramps and the majority ...

doctor1 MD

I had the mirena inserted 2years ago I I didn t really have any side effects except the increase discharge. Around thanksgiving my period lasted like 10days then I started spotting I had the it got heavy ...

doctor1 MD

Hello I had the mirena inserted in the beginning of October and have bleed almost everyday since it was inserted some day so heavy I would need a few tampons I am now having a light pink discharge when I wipe ...

doctor1 MD

Had mirena inserted about 4 months ago.No bleeding since until july 6th I started having a brown ... really nauseous.Could this be from the mirena? ...

doctor1 MD

Hi, I had Mirena inserted 4 weeks ago and have been having on off bleeding and small clots since. In the past week the bleeding has increased becoming very heavy at times with large clots (almost size of ping ...

doctor1 MD

Hi Stephen To cut a long story short, I had the mirena coil inserted 12 mths ago, the first 6 mths ..., then a dirty brown dicharge the following month. In january I had a normal bleed (not alot), alot of pain ...

doctor1 MD

I went to get mirena IUD inserted, but the doctor told me she couldnt insert it due to the fact that my uterus is tilted. She tried to insert it twice, but it wouldnt go. It was very painful and I seen ...

doctor1 MD

I am 34 years old. Due to bleeding, doctor has advised me to insert Mirena, after 4 year & 6 months, when doctor out the Mirena, heavy bleeding is there. In my TVS pelvic ultrasound following findings ...

doctor1 MD

I had the mirena iud inserted about 7 months ago after my 2nd child was born. I have been having ... in the past but nevdr felt anything like this. I still bleed irregular, have a loss of sexual interest ...

Mobile Questions and Answers

doctor1 MD

It is better to remove the mirena iud and try other contraceptives.

doctor1 MD

Insert mirena intruterine device . Best for you. Hope my suggestions helpful and thankful to you. Take care. Don't forget to give ratings.

doctor1 MD

It is extremely unlikely that the Mirena is related to the symptoms that you describe, especially if they just started and you had the Mirena for two years. Unpredictable bleeding can happen with the Mirena, as long as it is light and not crampy. If these symptoms continue, you should see your doctor to make sure nothing else is causing the problem